On A Rough Cayley Graph Related to Conjugacy Classes

Ali Asghar Talebi, S. Omidbakhsh Amiri

Abstract


In this paper, we discuss concepts of lower and upper approximations edge Cayley graphs of Cayley graphs with respect to conjugacy classes. Also, we expand rough approximation to pseudo-Cayley graphs and introduce concept of lower and upper approximations vertex pseudo-Cayley graphs of them with respect to a conjugacy classes. In the following, we discuss the properties of automorphisms in the Cayley rough graphs.

Keywords


Rough sets, Cayley rough graph, Pseudo-Cayley graph, Conjugacy classes

Full Text:

PDF

References


Leung, D.H. and Tang, W. K., Functions of Baire class one, Fund. Math., 179 (2003), 225-247.

Denecke, K. and Wismath, S.L., Universal Algebra and Coalgebra, World Scientific, 2009.

Hildebrandt, T.H., "Linear Continuous Functionals on the Space (BV ) with weak topologies", Proc. Amer. Math. Soc. 17 (1966), 658 - 664.

Biswas, R. Nanda, S., "Rough groups and rough subgroups", Bull. Polish Acad.Sci.Math., 42 (1994), 251-254.

Davvaz, B., "Roughness in rings", Inform. Sci., 164 (2004), 147-163.

Davvaz, B. Mahdavipour, M., "Roughness in modules", Inform. Sci., 176 (2006), 3658-3674.

Dubois, D. Prade, H., "Rough fuzzy sets and fuzzy rough sets", International Journal of General Systems, 17 (1990), 191-208.

Dubois, D. Prade H., "Twofold fuzzy sets and rough sets some issues in knowledge representation". Fuzzy Sets Syst., 23 (1987), 3-18.

Godsil, C.D., "Connectivity of minimal Cayley graphs", Arch. Math., 37 (1981), 473-476.

Ganesh Ghorai and Madhumangal Pal, "Faces and dual of m-polar fuzzy planar graphs", Journal of Intelligent and Fuzzy Systems, 31 (3) (2016), 2043-2049.

Ganesh Ghorai and Madhumangal Pal, A note on "Regular bipolar fuzzy graphs", Neural Computing and Applications, 21 (1) (2012), 197-205, Neural Computing and Applications, DOI: 10.1007/s00521- 016-2771- 0, (2018).

Ganesh Ghorai and Madhumangal Pal, "Some isomorphic properties of m-polar fuzzy graphs with applications", SpringerPlus, 5 (1) (2016), 1-21.

Ganesh Ghorai and Madhumangal Pal, "On degrees of m-polar fuzzy graph with application", Journal of Uncertain Systems, 11 (4) (2017), 294-305.

Ganesh Ghorai and Madhumangal Pal, "Results of m-polar fuzzy graphs with application", Journal of Uncertain Systems, 12 (1) (2018), 47-55.

Jun, Y.B., "Roughness of ideals in BCK-algebras", Sci. Math. Japonica, 57 (1) (2003), 165-169.

Jun, Y. B., "Roughness of Γ - Subsemigroups/Ideals in Γ -Semigroups", Bull. Korean Math.Soc., 40 (3) (2003), 531-536.

Kazanci, O. Davvaz, B., "On the structure of rough prime (primary) ideals and rough fuzzyprime (primary) ideals in commutative rings", Inform. Sci., 178 (2008), 1343-1354.

Kuroki, N., "Rough ideals in semigroups", Inform, Sci., 100 (1997), 139-163.

Kuroki, N. Moderson, J. N., "Structures of rough sets and rough groups", J. Fuzzy Math., 5(1) (1997), 183-191.

Kuroki, N. Wang, P.P., "The lower and upper approximations in a fuzzy group", Inform.Sci., 90 (1996), 203-220.

Pawlak, Z., "Rough sets", International Journal of Computer and Information Sciences, 11(1982), 341-356.

Pawlak, Z., "Rough Set approach knowledge-based decision support", European Journal of operational research, 99 (1997), 48-57.

Pawlak, Z., "Rough Sets and Flow Graphs", Rough Sets, Fuzzy Sets, Data Mining and Granular Computing , Springer, 3641 (2005), 1-11.

Skowron A. Polkowski L., "Rough Sets in Knowledge Discovery", Berlin, Germany: SpringerVerlag, 1 2(1998).

Slowinski R. Kluwer Ed., "Intelligent Decision Support: Handbook of Applications and Advances of the Rough Sets Theory", Norwell, MA, 1992.

Shahzamanian, M. H. Shirmohammadi, M. Davvaz, B., "Roughness in cayley graphs", Information Sciences, 180 (2010), 3362-3372.

Sonia Mandal, Sankar Sahoo, Ganesh Ghorai and Madhumangal Pal, "Genus value of m-polar fuzzy graphs", Journal of Intelligent and Fuzzy Systems, 34 (3) (2018), 1947-1957.

Xiao, Q.M. Zhang, Z.L., "Rough prime ideals and rough fuzzy prime ideals in semigroups", Inform. Sci., 176 (2006), 725-733.

Ziarko W.P., "Rough sets", fuzzy sets and knowledge discovery, in Workshop in Computing,Ed. London, U. K., 1994.




DOI: https://doi.org/10.22342/jims.26.3.681.275-285

Refbacks

  • There are currently no refbacks.



Journal of the Indonesian Mathematical Society
Mathematics Department, Universitas Gadjah Mada
Senolowo, Sinduadi, Mlati, Sleman Regency, Special Region of Yogyakarta 55281, Telp. (0274) 552243
Email: jims.indoms@gmail.com


p-ISSN: 2086-8952 | e-ISSN: 2460-0245


Journal of the Indonesian Mathematical Society is licensed under a Creative Commons Attribution 4.0 International License

web statistics
View My Stats